# SDR USAA2012062200005

- Difficulty date: May 28, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 4,977 hours, 20,024 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D55371318000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY AT RUDDER HINGE FITTING NR 2 AT VERTICAL STABILIZER STA 1926 RIB 4.  REPLACED RUDDER HINGE FITTING NR 2 IAW A320 SRM 51-72-11 & AMM 55-36-41-400-001-A.
